Alert archive / Utah / Flash Flood Warnings in 2011

Flash Flood Warning 1, NWS Grand Junction, CO

July 2, 2011Uintah County, Utah

NWS Grand Junction, CO issued this flash flood warning at Jul 2, 2011, 7:16 PM MDT for Uintah County, Utah. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2011, 7:16 PM MDT (01:16 UTC)
Expired
Jul 3, 2011, 12:44 AM MDT
In force
5 hr
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Flood severity
None

County Uintah County, UT

The radar

The Grand Junction radar (KGJX), 217 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 1.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
3148 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WGUS55 KGJT 030116
FFWGJT
UTC047-030700-
/O.NEW.KGJT.FF.W.0001.110703T0116Z-110703T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
716 PM MDT SAT JUL 2 2011

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL UINTAH COUNTY IN NORTHEAST UTAH...

* UNTIL 100 AM MDT

* AT 710 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RAINFALL AMOUNTS IN EXCESS OF 2 INCHES HAVE BEEN 
  ESTIMATED BY DOPPLER RADAR. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR.

VERY HEAVY RAINFALL AT THE HEADWATERS OF DRY FORK...BEAR CREEK AND 
ASHLEY CREEK WILL BE RUNNING OFF FOR SEVERAL HOURS. THESE WATERWAYS 
COME TOGETHER JUST NORTHWEST OF VERNAL UTAH. SUDDEN RISES OF WATER 
CAN BE EXPECTED THROUGH 9 PM MDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4077 10941 4061 10943 4056 10961 4057 10988
      4077 10990 4078 10964 4073 10950

$$

JDC
2 follow-up statements
824 
WGUS75 KGJT 030227
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
827 PM MDT SAT JUL 2 2011

UTC047-030700-
/O.CON.KGJT.FF.W.0001.000000T0000Z-110703T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UINTAH UT-
827 PM MDT SAT JUL 2 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTH CENTRAL UINTAH
COUNTY UNTIL 100 AM MDT...

AT 823 PM MDT...RUNOFF FROM STRONG THUNDERSTORMS EARLIER THIS 
EVENING WILL CONTINUE OVER THE WARNED AREA THROUGH 10 PM MDT. 
RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES HAVE BEEN ESTIMATED BY 
DOPPLER RADAR NEAR THE HEADWATERS OF ASHLEY CREEK...BLACK CANYON 
CREEK AND DRY FORK. THIS WILL RESULT IN SUDDEN RISES DOWNSTREAM AS 
THIS RAINFALL CONTINUES TO RUNOFF...LEADING TO FLASH 
FLOODING...ESPECIALLY IN NARROW CANYONS AND STEEP TERRAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4077 10941 4061 10943 4056 10961 4057 10988
      4077 10990 4078 10964 4073 10950

$$

JDC
930 
WGUS75 KGJT 030644
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1244 AM MDT SUN JUL 3 2011

UTC047-030659-
/O.CAN.KGJT.FF.W.0001.000000T0000Z-110703T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UINTAH UT-
1244 AM MDT SUN JUL 3 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTH CENTRAL
UINTAH COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4077 10941 4061 10943 4056 10961 4057 10988
      4077 10990 4078 10964 4073 10950

$$

CC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 3:06 PM MDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jul 2, 3:06 PM MDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
306 PM MDT SAT JUL 2 2011

.DISCUSSION...TONIGHT THROUGH WEDNESDAY...

THUNDERSTORMS HAVE FIRED OVER OPPOSITE CORNERS OF THE FORECAST
AREA...ON THE NORTH SIDE OF THE UINTA MOUNTAINS (TRACKING INTO
WYOMING BUT NEAR MANILA) AND SOUTH OF PAGOSA SPRINGS.  THE STORMS
OVER THE UINTAS ARE BEING TRIGGERED BY AN EMBEDDED SHORT WAVE MOVING
ACROSS WYOMING AND PERHAPS A SHALLOW BOUNDARY ASSOCIATED WITH THIS
WAVE.  OVER THE ERN SAN JUANS...MOISTURE HAS INCREASED FROM LAST
EVENINGS THUNDERSTORM OUTFLOWS.  WITH HIGH PRESSURE CENTERED OVER
THE FOUR CORNERS...EXPECT THUNDERSTORM ACTIVITY TO INCREASE FOR THE
REMAINDER OF THE AFTERNOON GIVEN A DEEP MIXED LAYER WITH STEEP LAPSE
RATES.

HIGH PRESSURE STRENGTHENS WITH A BIT MORE AMPLIFICATION INTO SUNDAY
AFTERNOON.  THIS WILL REDUCE THE CONVECTIVE POTENTIAL OVER THE ERN
UINTA MOUNTAINS.  BUT STILL EXPECT AFTERNOON STORMS TO FIRE OVER THE
ERN SAN JUAN MOUNTAINS AND PERHAPS NEAR THE SAWATCH RANGE.
OTHERWISE EXPECT HOTTER CONDITIONS AS STRONGER HIGH PRESSURE MEANS
HIGHER TEMPERATURE VALUES.

THE DEVELOPMENT OF THIS MONSOONAL SEASON IS ODD...BUT THE LATE
SPRING AND EARLY SUMMER WEATHER PATTERN SEEMS TO BE NOTHING BUT AN
ANOMALY.  CIRCULATION AROUND THE DESERT SOUTHWEST SUBTROPICAL HIGH
PLACES THE MONSOONAL SURGE OVER SRN CALIFORNIA.  THIS SURGE GETS
ENTRAINED INTO THE WESTERLIES THANKS TO THE TRAILING SHORT WAVE THAT
MOVES INTO THE NRN PLAINS.  THIS MOISTURE INCREASES PRECIPITABLE
WATER AND CONVECTIVE POTENTIAL FOR THE ENTIRE FORECAST AREA JUST IN
TIME FOR THE FOURTH OF JULY INDEPENDENCE DAY.  OUTFLOW BOUNDARIES
FROM HIGH TERRAIN THUNDERSTORMS COULD TRIGGER A FEW STORMS OVER
VALLEY LOCATIONS BY EVENING.

FOR NEXT TUESDAY AND WEDNESDAY...MOISTURE REMAINS TRAPPED BENEATH
THE 500 MB HIGH CORE.  WIND SHEAR REMAIN VERY LIGHT...BUT SUFFICIENT
MOISTURE THAT OUTFLOW BOUNDARIES WILL DETERMINE THE PLACEMENT OF
STORM ACTIVITY.  IN ADDITION...PRECIPITABLE WATER WILL BE HIGH
ENOUGH TO SUPPORT A FEW SHOWERS LASTING LATE INTO THE NIGHT.  WITH
INCREASED CLOUD COVER...AFTERNOON TEMPS WILL NOT BE AS HOT.

.LONG TERM DISCUSSION...WEDNESDAY NIGHT THROUGH SATURDAY...

SUBTROPICAL HIGH CENTERED OVER THE 4 CORNERS REGION MID WEEK LOOKS
TO GET A PUSH SOUTHWEASTWARD BY UPPER TROF MOVING OUT OF THE GULF OF
ALASKA INTO THE PACIFIC NORTHWEST BY THURSDAY. SOME DIFFERENCES IN
HANDLING THIS TROF BY THE MODELS WITH SEVERAL ENSEMBLE MEMBERS
LEANING TOWARD DIGGING THIS DOWN THE WESTERN COAST SO WILL BE
INTERESTING TO SEE HOW LATER MODEL RUNS TURN OUT AS THIS HAS BEEN A
FAVORED PATTERN OF WEEKS PAST. WITH UPPER HIGH SHIFTING EASTWARD THE
PRECIPITABLE WATER PLUME OVER THE WESTERN GREAT BASIN MAY GET A PUSH
MORE TOWARD THE CENTRAL ROCKIES...WITH AN INCREASE IN AFTERNOON
THUNDERSTORM ACTIVITY POSSIBLE BY LATE NEXT WEEK. HOWEVER THINK THE
SCATTERED MOUNTAIN/ISOLATED VALLEY POPS CURRENTLY IN FORECAST ARE ON
TRACK AND DID NOT MAKE ANY BIG CHANGES ATTM. AFTERNOON TEMPERATURES
OVERALL LOOK TO BE NEAR NORMAL WITH AFTERNOON CLOUD COVER IN
PLACE...HOWEVER AS MENTIONED IN PREVIOUS DISCUSSION THIS CLOUD COVER
MAY LINGER OVERNIGHT WITH CONVECTION LINGERING INTO THE EARLY
MORNING HOURS AND THIS MAY KEEP TEMPERATURES WARMER THAN NORMAL
OVERNIGHT.

&&

.AVIATION...

VFR CONDITIONS LOOKS TO PREVAIL AT THE TERMINAL SITES OVER THE
NEXT 24 HOURS AND BEYOND. ISOLATED TO SCATTERED CONVECTION IS
POSSIBLE ALONG THE PEAKS OF THE CONTINENTAL DIVIDE AND THE UINTA
MOUNTAINS THE NEXT FEW AFTERNOON AND EVENINGS...WITH THE SAN JUANS
MORE FAVORED SUNDAY AFTERNOON.

&&

.FIRE WEATHER...

HIGH PRESSURE WILL BE CENTERED OVER THE REGION THROUGH
THE HOLIDAY WEEKEND AND INTO THE COMING WEEK. SUBTROPICAL MOISTURE
WILL GRADUALLY BE DRAWN UNDER THE HIGH RESULTING IN INCREASED
AFTERNOON AND EVENING THUNDERSTORM ACTIVITY AS THE WEEK PROGRESSES.
SOME STORMS WILL BE DRY SUNDAY AFTERNOON AND MONDAY AS LOWER LEVELS
OF THE ATMOSPHERE WILL BE RELATIVELY DRY INITIALLY. AT THIS TIME IT
DOES NOT APPEAR COVERAGE WILL BE SUFFICIENT OVER THOSE AREAS WITH
DRY FUELS TO WARRANT WATCHES OR WARNINGS. TEMPERATURES WILL BE ABOVE
SEASONAL NORMS INTO EARLY NEXT WEEK BEFORE COOLING TO NEAR NORMAL
IN RESPONSE TO INCREASED CLOUDS AND SHOWERS. WINDS ALOFT WILL BE
LIGHT AND GENERALLY FROM THE SOUTHWEST.

&&

.HYDROLOGY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE TO MELT SNOW FROM THE HIGH
ELEVATION SNOWPACK. THEREFORE ELEVATED RIVER LEVELS ARE EXPECTED TO
CONTINUE ACROSS MANY AREAS ACROSS THE CENTRAL AND NORTHERN COLORADO
MOUNTAINS INCLUDING THE COLORADO RIVER...AND MUCH OF NORTHEAST UTAH.
MANY OF THESE RIVERS ARE ABOVE BANKFULL WITH A FEW ABOVE FLOOD STAGE.

SOME RIVER POINTS WILL CONTINUE TO INCREASE OVER THE WEEKEND
INCLUDING THE GREEN AT JENSEN. THE DUCHESNE RIVER MAY SEE SOME THE
HIGHEST PEAK OF THE SEASON OVER THE NEXT DAY OR SO.

WATERWAYS REMAIN DANGEROUS DUE TO FAST MOVING COLD WATER AND THE
POTENTIAL FOR BANK EROSION.

CURRENT HIGHLIGHTS IN EFFECT INCLUDE...

...FLOOD WARNINGS...

IN EASTERN UTAH...

   GREEN RIVER...
...WESTERN GRAND AND EASTERN EMERY COUNTY UNTIL 900 AM MONDAY.
...NEAR JENSEN UTAH UNTIL FURTHER NOTICE.
...NORTHWEST UINTAH COUNTY UNTIL FURTHER NOTICE.

IN WESTERN COLORADO...

   COLORADO RIVER...
...NEAR CAMEO UNTIL FURTHER NOTICE

...FLOOD ADVISORIES...

IN WESTERN COLORADO...

...EAGLE CO UNTIL 4 PM MDT MONDAY...
...ROUTT CO UNTIL 130 PM MDT WEDNESDAY...
   COLORADO RIVER...
...NEAR THE COLORADO-UTAH STATELINE UNTIL FURTHER NOTICE.
   EAGLE RIVER...
...NEAR GYPSUM UNTIL 6 PM MDT MONDAY
...NEAR DOTSERO INCLUDING GLENWOOD CANYON NOON MDT SATURDAY.

IN EASTERN UTAH...

   GREEN RIVER...
...EASTERN DAGGETT COUNTY UNTIL 530 PM SUNDAY.
   COLORADO RIVER...
...NEAR THE COLORADO-UTAH STATELINE UNTIL FURTHER NOTICE.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...NONE.
UT...NONE.

&&

SHORT TERM.....PF
LONG TERM......DP
AVIATION.......TGJT
FIRE WEATHER...NL
HYDROLOGY......TGJT
Hazardous weather outlook, Jul 2, 4:10 AM MDT, 15 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
410 AM MDT SAT JUL 2 2011

COZ001>014-017>023-UTZ022>025-027>029-031100-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
410 AM MDT SAT JUL 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE SAN JUAN MOUNTAINS
EAST OF HIGHWAY 550...AND THE WEST ELK MOUNTAINS EAST OF CRESTED
BUTTE THIS AFTERNOON. GUSTY WINDS TO 45 MPH WITH BRIEF MODERATE RAIN
SHOWERS AND OCCASIONAL LIGHTNING WILL BE THE MAIN HAZARDS ASSOCIATED
WITH THESE STORMS.

NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES WILL KEEP RIVERS RUNNING
HIGH AND FAST THROUGH TONIGHT. NUMEROUS FLOOD ADVISORIES AND WARNINGS
REMAIN IN EFFECT FOR MUCH OF NORTHWEST COLORADO AND NORTHEAST UTAH.

PLEASE VISIT THE NATIONAL WEATHER SERVICE GRAND JUNCTION WEBSITE AT
WEATHER.GOV/GJT FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ABOVE NORMAL TEMPERATURES ARE EXPECTED INTO EARLY NEXT WEEK FOR
CONTINUED HIGH RIVER AND STREAM FLOWS DUE TO MELTING OF SNOW OFF
THE HIGH MOUNTAINS.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHERN
MOUNTAINS ON SUNDAY AS MOISTURE WORKS INTO THE AREA. THEN THE CHANCE
FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AND SPREAD ACROSS WESTERN
COLORADO AND EASTERN UTAH BY TUESDAY. THE AFTERNOONS THROUGH THE
EVENINGS WILL BE THE FAVORED TIME OF DAY FOR MOST CONVECTIVE
ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

CJC/EH

In the hours before

Special weather statement, Jul 2, 3:49 PM MDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
349 PM MDT SAT JUL 2 2011

UTZ023-024-022230-
EASTERN UINTA BASIN UT-EASTERN UINTA MOUNTAINS UT-
349 PM MDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UINTAH COUNTY UNTIL
430 PM MDT...

AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF WHITEROCKS...MOVING EAST AT 15
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN UINTAH COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4069 10953 4045 10963 4057 10999 4076 10997

JDC
Special weather statement, Jul 2, 5:08 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
508 PM MDT SAT JUL 2 2011

UTZ023-024-022345-
EASTERN UINTA BASIN UT-EASTERN UINTA MOUNTAINS UT-
508 PM MDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UINTAH AND SOUTHERN
DAGGETT COUNTIES UNTIL 545 PM MDT...

AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTH OF MAESER...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HIGHWAY 191 THROUGH THE EASTERN UINTA MOUNTAINS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4084 10919 4059 10915 4057 10976 4075 10980

JOE

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:52 PM MDTFlash Flood WarningGJTUintah5 hr
Jul 3, 3:39 PM MDTAreal Flood WarningGJTDaggett8 days

Nearby

Flash Flood Warnings in Utah, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.